I was on lexepro for many years and gradually came off late last year... but a few weeks later had a real 'crash'. The worst I've ever felt! Terrible anxiety etc etc..The doctor gave me valdoxan which didn't help at all..except as a sleeping pill. I'm now on Cymbalta 30mg for 6 days now on 60mgs for10 days now. (I also felt terrible during the first 4-5 days after the change of meds.) I'm taking it at night..sleep ok..but find on waking that I'm a little anxious and feel 'not quite right'. My mood and anxiety seem to improve as the day progresses. Should i try taking it earlier or in the morning? Can anyone help with this please? I'd be grateful. Cheers
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jan 2015 • 2 answers
Updated 21 Oct 2018 • 1 answer
Updated 9 Oct 2014 • 1 answer
Updated 10 Jun 2015 • 2 answers
Updated 27 Mar 2018 • 1 answer